# SDR AUS20020820

- Difficulty date: August 1, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 180C
- Engine: Cont O470R
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 0713006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT LOWER ENGINE MOUNT STRINGER CRACKED IN LOWER RH RADIUS OF "U"  SECTION. CRACK RUNS FROM THE FORWARD EDGE AND ALONG THE AFT BEND.
